| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Fosamax
[ Back to Messages
Posted by Lois
on August 25, 2000 at 20:29:04:
I had a similar experience last year with Fosamax. After taking it for just a few months I began to have trouble swallowing. It seemed like my food would stick and the pain would sometimes be very intense and scarey until it went down. No amount of water I tried to swallow would seem to push it down. I never associated it with the Fosamax. I went to the Dr. and had a barium swallow done, which showed nothing wrong. It got to the point where it happened with almost every bite I took. I went to an orthopedic Dr. one day for something unrelated and in taking down the meds I was on, seemed a little surprised that I wasn't having any trouble taking Fosamax. He asked me a couple of times, enough to make me look again on the printout I got on it from the pharmacy. Right there at the top was problems with the esophagus. I immediately took myself off it and it has taken months, but I am very seldom affected by the pain in swallowing. I take Evista with no problems at all. I highly recommend, only from my experience, giving the Fosamax a rest for several months, not weeks, to see if you improve. From all I've read and what my Dr. tells me, Evista is safe and effective. She has her mother on it.
All times are GMT -7. The time now is 10:39 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!